# SDR 20001026SH016

- Difficulty date: August 11, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R509677
- Part serial: 0018A
- Condition: Broken
- Location: Cockpit
- Part time: 652 hours
- Component: L/G Handle
- Component part number: 7455021
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON A GEAR RETRACTION, THE LANDING GEAR HANDLE SHAFT BROKE.  AIRCRAFT RETURNED TO BASE AND LANDED SUCCESSFULLY.  REDESIGN OF LANDING GEAR HANDLE WAS DONE AND AWAITING APPROVAL FROM CANADAIR.  (X)
